# SDR SWIA202402140003

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 46,348 hours, 30,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INFRONT OF PORT SIDE STANDBY PITOT PROBE BELOW LH WINDSHIELD. (FLIGHT 4827 FILED OPEN)DAMAGE FOUND TO BE OUT OF LIMITS, SEE EAML 1296795 FOR DAMAGE DESCRIPTION.
